A 25-year-old female asked:
i am on lexapro (escitalopram) 20mg i need to know if i can take any weight loss supplements without adverse effects. i cannot loose weight. ?
2 doctor answers
Dr. Krishna Kumar answered
55 years experience Psychiatry
Lexapro (escitalopram) weight gain: I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. See a Psychiatrist for Diagnosis, Medication benefits and side effects, and Therapy for stress in your life. Lexapro with weight loss supplements are likely to have adverse effects. Have Balanced Diet, Exercise, gradually increase pace and duration
Answered on Nov 2, 2015
Dr. Matt Wachsman answered
36 years experience Internal Medicine
The supplements: at best are worthless. There have been some reports of supplements laced with drugs. Weight loss drugs overlap with the effects of lexapro (escitalopram) and could be a concern. First, calorie count to see where the calories are coming from (and also daily exercise). then, see what can be modified. then, see about changing thoughts and attitudes. Some ideas on that are here http://www.amazon.com/dp/0692496157/
Answered on Oct 27, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month